# SDR DXTA200701861

- Difficulty date: January 17, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,145 hours, 5,187 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AT ABOUT 1000 FT NOSE GEAR LIGHT WENT OUT. DESCENDING DOWN FOR A FLY BY WE GOT THE AUDIBLE WARNING "PULL UP NO GEAR". ON GO AROUND THE LIGHT CAME BACK ON. THE PIN WAS UP THE ENTIRE TIME.  ADJUSTED NOSE GEAR LEGLOCK SWITCH. OPERATIONAL CHECKED NORMAL I.A.W. HAWKER 800XP M/M CH. 32-60-00.  REF RAS VNY W.O. 21-04-450 SQK 1.3
